# SDR CA111207007

- Difficulty date: September 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft time: 4,085 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Detached
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE A BANG WAS HEARD.  NO ADVERSE ENGINE OR ACFT PERFORMANCE WAS NOTED.  AFTER LANDING, INSPECTION OF THE TAIL REVEALED THAT THE LT VENTRAL FINLET HAD DEPARTED IN FLIGHT.   THE FWD ATTACH BRACKET WAS FOUND BROKEN WITH THE LOWER PORTION STILL ATTACHED TO THE HORIZONTAL STABILIZER.  HORIZONTAL STABILIZER WAS INSPECTED FOR DAMAGE.  MINOR SKIN INDENT BUT NO STRUCTURAL DAMAGE FOUND.  REMOVED OLD ATTACH BRACKETS AND INSTALLED NEW FINLET ASSY.
